# SDR SWAA2024021551827

- Difficulty date: February 13, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 58,804 hours, 35,548 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: UNKNOWN
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS THAT THE PHOTOLUMINESCENT FLOOR EMERGENCY LIGHTING DOES NOT GLOW AT ALL<[01] INSPECTED PHOTOLUMINESCENT FLOOR LIGHTING IAW AMM 33-51-15. OPS CHECK GOOD
